# SDR USAA2009032690689

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 19,480 hours, 15,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1611 - CLT-LGA - EMERGENCY LIGHTS - EMERGENCY POWER SUPPLY UNIT (ESPU) BATTERY FAULT LEFT MID CABIN.  REMOVED AND REPLACED LEFT MID EMERGENCY POWER SUPPLY UNIT BATTERY.  OPERATIONAL CHECK WAS GOOD.
